Nagoya Mathematical Journal

Mathieu group $M_{24}$ and modular forms

Masao Koike

Full-text: Open access

Article information

Nagoya Math. J., Volume 99 (1985), 147-157.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F11: Holomorphic modular forms of integral weight
Secondary: 11F20: Dedekind eta function, Dedekind sums 20D08: Simple groups: sporadic groups


Koike, Masao. Mathieu group $M_{24}$ and modular forms. Nagoya Math. J. 99 (1985), 147--157.

Export citation


  • [1] J. H. Conway and S. P. Norton, Monstrous moonshine, Bull. London Math. Soc., 11 (1979), 308-330.
  • [2] D. Dummit, H. Kisilevsky and J. Mckay, Multiplicative products of -functions,.
  • [3] M. Koike, On Mckay's conjecture, Nagoya Math. J., 95 (1984), 85-89.
  • [4] Moonshine for PSL2(F7), preprint.
  • [5] T. Kondo, The automorphism group of Leech lattice and elliptic modular function,. preprint.
  • [6] G. Mason, M2 and certain automorphic forms, preprint.
  • [7] J. G. Thompson, Finite groups and modular functions, Bull. London Math. Soc, 11 (1979), 347-351.
  • [8] J. A. Todd, A representation of the Mathieu group M24 as a collineation group Ann. Mat. Pura Appl., 71 (1966), 199-238. Department of Mathematics Faculty of Sciences Nagoya University Chikusa-ku, Nagoya 16U Japan